On a Gap Phenomenon for Isoperimetrically Constrained Variational Problems
Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 087-102
Cet article a éte moissonné depuis la source Heldermann Verlag
@article{JCA_1995_2_1-2_a5,
author = {G. Buttazzo and V. J. Mizel},
title = {On a {Gap} {Phenomenon} for {Isoperimetrically} {Constrained} {Variational} {Problems}},
journal = {Journal of convex analysis},
pages = {087--102},
year = {1995},
volume = {2},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a5/}
}
G. Buttazzo; V. J. Mizel. On a Gap Phenomenon for Isoperimetrically Constrained Variational Problems. Journal of convex analysis, Tome 2 (1995) no. 1-2, pp. 087-102. http://geodesic.mathdoc.fr/item/JCA_1995_2_1-2_a5/